Translator Disclaimer
2013 On Rate of Convergence of Jungck-Type Iterative Schemes
Nawab Hussain, Vivek Kumar, Marwan A. Kutbi
Abstr. Appl. Anal. 2013(SI01): 1-15 (2013). DOI: 10.1155/2013/132626

Abstract

We introduce a new iterative scheme called Jungck-CR iterative scheme and study the stability and strong convergence of this iterative scheme for a pair of nonself-mappings using a certain contractive condition. Also, convergence speed comparison and applications of Jungck-type iterative schemes will be shown through examples.

Citation

Download Citation

Nawab Hussain. Vivek Kumar. Marwan A. Kutbi. "On Rate of Convergence of Jungck-Type Iterative Schemes." Abstr. Appl. Anal. 2013 (SI01) 1 - 15, 2013. https://doi.org/10.1155/2013/132626

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1345.65041
MathSciNet: MR3064350
Digital Object Identifier: 10.1155/2013/132626

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top